# SDR AALA202508269814

- Difficulty date: April 28, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TOP SKIN LOWER SURFACE LEVEL RIB 14 ON RH WING L= 4.214 INCH W= 1.954 INCH D= 0.114 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON TOP SKIN LOWER SURFACE BTW RIB 13 TO RIB 15 ON RH WING IAW EA# 364937 DWG R572-58616 ISSUE N AND DWG R572-58945.
